ALMOST alpha-COSYMPLECTIC f-MANIFOLDS


ÖZTÜRK H., MURATHAN C., Aktan N., VANLI A.

ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA, vol.60, no.1, pp.211-226, 2014 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 60 Issue: 1
  • Publication Date: 2014
  • Doi Number: 10.2478/aicu-2013-0030
  • Journal Name: ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.211-226
  • Keywords: f-structure, almost alpha-cosymplectic manifold, framed manifold

Abstract

The purpose of this paper is to study a new class of framed manifolds. Such manifolds are Called almost alpha-cosymplectic f-manifolds. For some special cases of alpha and s, one obtains (almost) alpha-cosymplectic, (almost) C-manifolds, and (almost) Kenmotsu f-manifolds. Moreover, several tensor conditions are studied. We conclude our results with a general example on alpha-cosymplectic f-manifolds.